Couple of Questions
- 09-19-2004, 12:46 AM
Couple of Questions
Little about myself.
wieght: 176 currently 184
experience: None(on first cycle)
bf: 11.5 month and a half ago
weight Lifting ex.: about 4 years.
I am on my first cylce of sust. and I was wondering if you guys could help me with a few questions.
I have been taking 250mg of sust twice a week for total 500mg on sunday and weds. I have just finished my third week and have aready gained 8lbs. Does this make sense? I seems like alot of weight in short period of time. I sure that it is not all muscle. I have heard of people getting up to 30lbs on there first cylce though.
I have been taking 100% whey and isopure at 150g to 180g a day. Should I up this amount or is this good?
Another question is that my face seems to be real red. Like a light sun burn. Has anyone had this before?
Thanks for any help!
- 09-19-2004, 12:54 AM
red face could be from high bp
and 8 lbs is good.. for this short of time.. and the ones that say that got 30 lbs are counting water weight... just hang in there but 8 lbs of lean muscle is good so far
Protein take looks like it might be a little low.. it should be about 1 to 1.5 grams per lb of body weight.. so with you being 184 it should be 184. I would try to make sure I got more of my protein from food.. and you are going to have eat and eat.. every 2 hours... full or not..
09-19-2004, 09:32 AM
I have this same problem and after having the doctor freak me out and spend a bunch of money on tests, cat scans, etc...I found on http://www.wrongdiagnosis.com/sym/red_face.htm that testosterone can cause this.
hope this helps
09-19-2004, 02:15 PM
09-19-2004, 04:56 PM
Thanks for the replies.
Ill up the intake of protein a bit to 200g. That amount was not including protien from food intake, just shakes. Wont hurt Im sure to have a little bit extra.
As for the red face thing, I am glad im not the only one. Not saying Im glad you had it, but that the test is doing it to me. So, I assume it will go away when Im done with my cylce?
09-19-2004, 09:05 PM
it takes awhile but mine got significantly less red when i quit..im back on now though....just hit the taning bed and even everything outOriginally Posted by Ramble
09-19-2004, 10:03 PM
Similar Forum Threads
- By triton185 in forum AnabolicsReplies: 3Last Post: 03-19-2009, 10:55 PM
- By heavyperformer in forum IGF-1/GHReplies: 3Last Post: 02-15-2005, 03:32 PM
- By Tbrunson in forum AnabolicsReplies: 0Last Post: 11-29-2004, 04:56 AM
- By th0m in forum IGF-1/GHReplies: 0Last Post: 10-29-2004, 11:47 AM
- By Big_Red in forum AnabolicsReplies: 1Last Post: 12-29-2003, 04:46 PM